UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 98

of 'Overview of neurologic complications of non-platinum cancer chemotherapy'

98
TI
Lhermitte's sign following chemotherapy with docetaxel.
AU
van den Bent MJ, Hilkens PH, Sillevis Smitt PA, van Raaij-van den Aarssen VJ, Bontenbal M, Verweij J
SO
Neurology. 1998;50(2):563.
 
Specific causes for Lhermitte's sign (LS) in cancer patients are spinal cord compression, radiation therapy to the spinal cord, and cisplatin chemotherapy. We observed a transient LS in five of 87 patients treated with more than two cycles of 100 mg/m2 docetaxel (Taxotere). LS developed either concurrently or after the onset of docetaxel-induced sensory neuropathy, and disappeared after the discontinuation or dose reduction of chemotherapy.
AD
Department of Neuro-Oncology, Dr. Daniel den Hoed Cancer Center, Rotterdam, The Netherlands.
PMID